A 32-year-old female asked:
I'm on levlen (ethinyl estradiol and levonorgestrel) ed and got my period today i keep getting really bad headace on one side going down to my neck i've been on pill for awhile first time?
1 doctor answer • 1 doctor weighed in
Dr. Jane Van Disanswered
Obstetrics and Gynecology 20 years experience
See Dr.: There are certain types of headaches and neurological complications that women have that would prevent them from being good candidates for taking the birth control pill. I think you should discuss this headache with your doctor to make sure that you're not at risk for a stroke or pulmonary embolism. Any history of headaches or migraines need to be discussed with your doctor.
Created for people with ongoing healthcare needs but benefits everyone.
4.3k viewsAnswered >2 years ago
Last updated Mar 14, 2014
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $19/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.